Bupropion and constipation

Common Questions and Answers about Bupropion and constipation

wellbutrin

Bupropion is the generic name for Wellbutrin. Years ago it had some success and I even know a few who quit using it. I would imagine, because it is also an antidepressant it might cause dizziness. It may take a few days to adjust and if it persists I would talk to your doctor. Good luck on your quit and if you need any support, we are here for you.
Dear Nichole93thea: Two-thirds of Americans are overweight, so you are not alone. Many factors can contribute to a person's weight, i.e. genetics, age, medical conditions, medications, and lifestyle such as eating habits and physical activity. In your case, being "hypothyroid", in addition to taking birth control pill and bupropion (Wellbutrin) for depression (?), may all contributed to your weight gain.
Generic : Escitalopram oxalate PPD Drug Class: Central Nervous System Drugs (CNS)/ Psychotropic Drugs/ Antidepressants/ Selective Serotonin Reuptake Inhibitors (SSRI) Needs a Prescription: Yes Indications: Listed in Dosage. Recommended Dosage: For dosage information of prescription medicine, please consult with your doctor. Contraindication: MAOIs, pimozide. Patients in manic phase. Pregnancy. Precaution: Monitor patients for risk of suicidality.
I'm 24 and within the normal bodyweight for my hight though I would like to lose about 10lbs and still remain healthy. I did have my blood sugar checked a while ago and nothing came out abnormal. I wonder if it could be brought on as a side effect of wellbutrin? If not that, we also had the heat turned up for the weather which may have made it far worse. I seem to suffer this more in the winter. But it shouldn't be that dry in the room. I have lots of house plants and keep them fairly moist.
I don't know if it was just stress that contributed to the weight loss or the drug alone, but 25lbs in less than 2 months concerns me. Other side effects I have are horrible constipation...so much I had to lessen my meat intake and increase my vegetable/fruit...which isn't all bad. AND these headaches! They're horrible. I can say my anxiety and panic attacks have dramatically changed, Thank God! I thought I was loosing my mind.
I was prescribed Topamax along with an appetite suppressant (Adipex) for weight loss a bit over a year ago and stopped taking them after two and a half months. I did not lose all of the weight I had wanted to, but most of it. I had gained 55 pounds while on Paxil over the course of two and a half years. By taking a combination of the two medicines, I lost 22 pounds the first month, 10 pounds the second month, and 8 pounds the first half of the third month.
Hi, I have been on Effexor XR for 3 years and I have gained about 40-50pounds, most when my dose was increased to 225, now I am on 75mg b/c I'm getting ready to wean off the medicine in a couple of weeks,and I haven't lost anything yet. My eating habits have not changed and I exercise. I have always been underweight and I could eat whatever I wanted...I'm only 26 years old...I know my metabolism has changed some, but not enough to pack on 40 pounds.
i to have gone thru the rigormortas of convential treatment but have not been able to control my 3 yr journey with microscopic colitis make sure anyone with the symptoms you have get scrapped when you have a colonoscopy as i had to have it done after numerous barium tests i'd also recomend you get teted for gasteoperisis as well as though i also had humiliating episodes to they found it took me three days to eliminate the barium even though my toilet was becoming my best friend ouch also what i
First and most serious was prolapse colon which was afflicted also with diverticulitis and finally sphincter nerve damage afflicted by hemorrhoid surgeries, chronic constipation and child deliveries. I had been dealing with bowl inconvenience for about 5 years. I did well with the post op diet and gradually begin eating my usual South Texas meals which I have to confess is not the best choice. And like all the other postings, I paid my visits to the potty several times daily.
my wife is taking bupropion sr 150 mg to quit smoking and wants to know if cold medication can be taken while on this drug.
environment (dust, mold, grass, emotional stress) that previously had not been affected by. Had hives and reactions for one and a half years (daily) during this period had to go to ER several times for anaphylactic symptoms. Also, during this period, treated with numerous rounds of steroids & epinephrine during severe hive outbreaks. Treated at U of M with doxepin & Allegra.
weight gain, sleeplessness, too sleepy during the day, lethargy, sweating, upset stomach, constipation and on and on and on..., you get the picture. I just decided to give up on them and do something different.
Changes in appetite, constipation, dizziness, drowsiness, weight loss or gain, dry mouth. Those are some of the side effects, and are side effects of a lot of meds like that. And what your describing sounds a little like your getting agressive, which is one of the more rare side effects of some of these meds, and a doc should be consulted! Does it feel like your feeling aggressive? Can you name any other side effects you may be having?
I know the common side effects I can find are dry mouth, extreme weight gain, drowsiness, muscle stiffness, nausea, constipation, nervousness, dizziness, blurred vision and insomnia. Some rare side effects include tinnitus, hypotension, mania, psychosis, anticholinergic effects, heart block, arrhythmias, lip and mouth ulcers, extrapyramidal symptoms, depression, and hepatic toxicity.
My memory is becoming faulty to such an extent that I got up this morning and my kids were talking about a movie we watched last night and I had absolutely no recollection of what they described. My memory loss and inability to see things right in front of my eyes has been a running joke, but today it feels like a crisis. All I want to do is sleep to escape and right now, just cry. It seems that the Effexor was doing an important job after all.
There is a link between being constipation and gaining weight. I'm hoping once I get myself 'regular' again that I'll see the weight fall off.
4 tumor marker My primary doctor (not my endocrinologist) was willing to prescribe Cytomel to increase my T3 level in the hopes of taking me off of Bupropion XL (150 mg/day) and dealing with my other symptoms. We changed my dosages to: 88 mcg Synthroid and 7.5 mcg Cytomel daily. I have been taking this combination for two weeks and haven't seen much difference in my energy level, etc. Does this dosage seem correct? I have labs scheduled again in 6 weeks. Thank you so much!
Good Morning Tramadol Warriors, Welcome to the room, snuggle down and make yourself comfy. You can quit tramadol. You can stop. You can recover. I believe in you!
Actually to get back to *part* of my prior life -- because at least for now, my post tx skin conditions make it difficult to engage in the outdoor sporting activities that I used to be obsessed with, which means I might have start acting my age and doing physical things in moderation but acting my age and moderation were never my strong suits. Oh, yeah, let me throw my question in before I forget. LOL.
I have had severe abdominal pain off and on with diarrhea and constipation back and forth. I started noticing these grape shaped objects floating in the toilet. There was also excessive mucous, yellowish color and foul smell. I got one out of the toilet and cut it in half. It was like cutting into a thick jello and the inside was a white, ricotta cheese like substance. I too take Pristiq but I've been taking that for years and these just now started showing up.
First of all, I deal with Anxiety just about every day, either mental, or physical. And I dont want this to sound like a rant, or Conspiricy theroy, etc, but I do want everyone to hear me out. Im sick of hearing about all of us getting the same remarks from Doctors "its anxiety..its depression..etc" Sounds to me like they partied to much in med school and use the whole "mental health" thing to make themselfs look smarter..or like they have the answer.
I have been extremely effected by the side effects.Mostly memory and spelling.I have tingling in the fingers and toes.I also have little appetite and have lost 17lbs.Witch is great for me. I am over weight.I am tired more than normal,but i did sleep alot due to migrains.I do have more side effects and stuff,but I wont over load you all at once.I know this sounds like alot, but it has gotten better as time goes on. I have started to level off and become more normal.
I'm certainly otherwise healthy and I can get rid of the buzzing (and the headaches) by drinking plenty of fluids and taking laxatives when the constipation is really bad. Hope the may help some people.
I also have that annoying warm sensation that is in my right leg and it moves from my ankle and up about 4inches and seems to be very frequent. I too thought it was a little heater under the seat of my car that was warming my leg-but the heat was not on. Also, the balls of my feet are burning along with this sensation. I need to know what this is?
I am on 225 mg since Aug 2005 and have gained at least 20 lbs and gone up 2 sizes, I am sick about this and am tapering down as we speak!!
So, what dose did everyone here have their success? And what type of diet/eating plan and exercise plan did you do to help it along? I'm desperate to lose 40 lbs (half of which I gained on Zoloft-no longer taking). PLEASE respond if you had any weightloss on this drug, I'm very curious. THANK YOU THANK YOU THANK YOU!!!!!!!!!
MedHelp Health Answers